# SDR TRAX200800385

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 12,376 hours, 10,623 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM UPPER WEB CRACKED AT FS 640 LBL 9.5 WL 19.12.  ALL REPAIRS PERFORMED IN ACCORDANCE WITH REO 601R-53-61-345 AND REO 601R-58-61-348.
